# SDR MASA200700028

- Difficulty date: January 14, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 23,783 hours, 22,991 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transfer Tube
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ASH 7085 DEN - IN FLIGHT THE NR 1 ENGINE OIL PRESSURE WAS FLUCTUATING.  THE FLIGHT CREW SHUT THE ENGINE DOWN IN FLIGHT AND DECLARED AN EMERGENCY.  MX FOUND AN OIL LEAK FROM THE STARTER TRANSFER TUBE.  MX REMOVED AND REPLACED O-RINGS ON AGB TRANSFER TUBE.
